MathSciNet Relay Station
MathSciNet bibliographic data
MR1849804 60F05
Alberink, I. B.; Bentkus, V. Berry-Esseen bounds for von Mises and $U$-statistics. Liet. Mat. Rink. 41 (2001), no. 1, 1--20; translation in Lithuanian Math. J. 41 (2001), no. 1, 1–16
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement